# SDR AALA20170131018

- Difficulty date: January 28, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N895NN
- Make and model: Boeing 737823
- Aircraft serial: 31149
- Aircraft time: 14,849 hours, 5,930 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY EXIT SIGN AT R1 DOOR HAS A DETACHED LENS COVER. REINSTALLED LENS COVER IAW AMM 33-51-01. OPERATIONAL CHECK GOOD.
